Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``On the representation of a number as the sum of any number of squares, and in particular of five'' [Trans. Amer. Math. Soc. 21 (1920), no. 3, 255-284; 1501144]


Author: G. H. Hardy
Journal: Trans. Amer. Math. Soc. 29 (1927), 845-847
MSC: Primary 11D85; Secondary 11P05
Original Article: Trans. Amer. Math. Soc. 21 (1920), 255-284.
MathSciNet review: 1500501
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D85, 11P05

Retrieve articles in all journals with MSC: 11D85, 11P05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1500501-9
Article copyright: © Copyright 1927 American Mathematical Society